Does anyone take ativan? If so anyside effects? Are there any rare side effects thats not listed as common occurences, that anyone has experienced with ativan?
You’re welcome John. My seizures aren’t severe either and last very short time. I probably use the Recovery meds about 4-5 times a yr. On my bad days when I do have clusters or have more than 2 seizures, I would take the Lorazepam
No. Ativan was created to treat anxiety disorder.
https://www.drugs.com/ativan.html The significant point is that it is an benzodiazepines (also known as tranquilizers), and thus should only be used if prescribed because not only can it become addictive but there are the severe side effects for some-- which a doctor or pharmacist would know and make sure that the patient is watching out for them.
Ativan is one of the best because like the others in the top 5, it usually helps the recovery within 30 minutes.
Hi @A MyEpilepsyTeam Member.
Ativan is for helping us sleep. Ativan ( Lorazepam ) is technically for anxiety. But it also helps slow down the seizures to stopping them. It a recovery med. so if you were to have seizures that last long or have many seizures / cluster seizures, this would help. You use it only as needed.
Sound like you have absence ( Peti Mal ) seizures. Maybe complex partial seizures. I have complex partial seizures. I rarely know when I seizure. A family or friend would alert me about me seizuring. Sometimes I would bicker and deny a little, with them. Only because I still feel like myself, when I come out of the seizure, I continue what I was doing after the seizure.
My Epileptologist put me on Clonazepam. It’s a anti seizure med. the side effect is suppose to make me drowsy and tired. It work for awhile. But I am now tolerated to it , so it no long works for. My insomnia can go into full throttle to the point, where I maybe up for 24hrs.
I take the generic brand of Ativan called Lorazepam ( oral ) . I only take it as needed. It’s a recovery medication. If I have too many seizures or cluster seizures in a day, I would take this to slow to stopping the seizures.
Actually, hallucinations are listed in Ativan in the section under WARNINGS:: https://www.drugs.com/ativan.html
"Get medical help right away if you stop using Ativan and have symptoms such as: unusual muscle movements, being more active or talkative, sudden and severe changes in mood or behavior, confusion, hallucinations, seizures, or thoughts about suicide"
We never share your personal information with anyone.